Get Your Dog Care Questions Answered by Experts
Hi there. My name is ***** ***** I'm happy to help you with your question.
How long ago did she get into it?
Did you give her peroxide to try to get her to vomit?
How many times did you try to get her to vomit?
Do you have any hydrogen peroxide in the house?
Okay...thanks for the additional information. I really appreciate it.
So at this point, since you don't have any hydrogen peroxide, the absolute best thing to do is to have your pup seen by an emergency vet as soon as possible.
The reason for this is because Coreg can cause a dangerous drop in blood pressure and has been known to cause problems with the way the heart beats...it can cause the dog to become increasingly lethargic until the heart just stops. The half-life (the time it takes for the body to metabolize the medication) is between 6-12 hours, so the vet would likely want to monitor her until the crisis has passed.
If you're not sure where the emergency vet is, you can go to: http://www.vetlocator.com and plug in your zip code. They'll point you in the direction of the one nearest to you.
Getting her there in the next 30 minutes or so will allow them to be able to induce vomiting and get the majority of the medication out of her system, which means they won't have to monitor her for quite so long.
I hope this helps.